Day & Night Nurse 24 Hour Care for Colds & Flu 24 Capsules

£6.59

Day-time capsules non drowsy
Night-time capsules aids restful sleep
For tickly cough, shivers, aches & pains, blocked & runny nose, sore throat pain and headache

SKU: 5000347087936 Categories: ,

The complete 24 hour colds & flu remedy

Contains Paracetamol

What are they for?
Day & Night Nurse capsules have been specially formulated to provide 24 hour relief from the major symptoms of colds and flu. Each pack contains a combination of day-time (yellow/orange) capsules and night-time (green/white) capsules.

Day-time capsules quickly provide relief from the major symptoms of colds and flu without causing drowsiness.
Night-time capsules also relieve colds and flu symptoms and help you get a good night's sleep to wake feeling better.

Day-time capsules non drowsy
Night-time capsules aids restful sleep
For tickly cough, shivers, aches & pains, blocked & runny nose, sore throat pain and headache

Ingredients

18 yellow/orange (day-time) capsules each containing: Paracetamol 500 mg, Pseudophedrine Hydrochloride 30 mg, Pholcodine 5 mg, Also includes colour E129 - see leaflet for further information, 6 green/white (night-time) capsules each containing: Paracetamol 500 mg, Promethazine Hydrochloride 10 mg, Dextromethorphan Hydrobromide 7.5 mg

Storage

Do not store above 25 C.
Store in the original packaging.

Preperation and Usage

Please read the enclosed leaflet carefully before taking these capsules

How To Take
Adults and children aged 12 years and over:
Day-Time Dosage:
2 yellow/orange capsules, to be taken with a drink of water, every 4 hours, up to a maximum of 3 doses throughout the day, if needed.
Night-Time Dosage:
2 green/white capsules to be taken with a drink of water at bedtime.

Safety Warnings

Do not give to children under 12 years of age.

Warning. Do not exceed the stated dose
Immediate medical advice should be sought in the event of an overdose, even if you feel well.

Warning
Night-time capsules only:
May cause drowsiness. If affected do not drive or operate machinery. Avoid alcoholic drink.

Do Not Take:
If you have liver or kidney disease.
If you are pregnant or breast feeding.
With other flu, cold or decongestant products.

Contains paracetamol. Do not take with any other paracetamol-containing products.

Consult Your Doctor
Before taking this medicine, if you are under the care of your doctor, or receiving prescribed medicines or have asthma, glaucoma or an enlarged prostate.
If symptoms persist consult your doctor.

Keep out of the reach and sight of children.

Lower Age Limit

Advisory 12 Years

Net Content

24 x Capsules

Please Note: Whilst Chemist Extra makes every effort to ensure that all information is up to date, the information shown on this page should not replace the advice of a medical professional.

*Disclaimer: Results and outcomes of this product may vary from individual to individual.

Product information for Day & Night Nurse 24 Hour Care for Colds & Flu 24 Capsules

The complete 24 hour cold & flu remedy, containing 2 different capsules one for day time and the other for night time.

Contains Paracetamol.

What are they for?
Day & Night Nurse capsules have been specially formulated to provide 24 hour relief from the major symptoms of colds and flu. Each pack contains a combination of day-time (yellow/orange) capsules and night-time (green/white) capsules.

Day-time capsules quickly provide relief from the major symptoms of colds and flu without causing drowsiness.
Night-time capsules also relieve colds and flu symptoms and help you get a good night’s sleep to wake feeling better.

Day-time capsules non drowsy.
Night-time capsules aids restful sleep.
For tickly cough, shivers, aches & pains, blocked & runny nose, sore throat pain and headache.

Ingredients

18 yellow/orange (day-time) capsules each containing: Paracetamol 500 mg, Pseudophedrine Hydrochloride 30 mg, Pholcodine 5 mg, Also includes colour E129 – see leaflet for further information, 6 green/white (night-time) capsules each containing: Paracetamol 500 mg, Promethazine Hydrochloride 10 mg, Dextromethorphan Hydrobromide 7.5 mg

Storage

Do not store above 25 C.
Store in the original packaging.

Preparation and Usage

Please read the enclosed leaflet carefully before taking these capsules!

How To Take
Adults and children aged 12 years and over:
Day-Time Dosage:
2 yellow/orange capsules, to be taken with a drink of water, every 4 hours, up to a maximum of 3 doses throughout the day, if needed.
Night-Time Dosage:
2 green/white capsules to be taken with a drink of water at bedtime.

Safety Warnings

Do not give to children under 12 years of age.

Warning.

Do not exceed the stated dose
Immediate medical advice should be sought in the event of an overdose, even if you feel well.

Warning
Night-time capsules only:
May cause drowsiness. If affected do not drive or operate machinery. Avoid alcoholic drink.

Do Not Take:
If you have liver or kidney disease.
If you are pregnant or breast feeding.
With other flu, cold or decongestant products.

Contains paracetamol. Do not take with any other paracetamol-containing products.

Consult Your Doctor
Before taking this medicine, if you are under the care of your doctor, or receiving prescribed medicines or have asthma, glaucoma or an enlarged prostate.
If symptoms persist consult your doctor.

Keep out of the reach and sight of children.

Lower Age Limit for Day & Night Nurse 24 Hour Care for Colds & Flu 24 Capsules

Advisory 12 Years

Net Content

24 x Capsules

Please Note: Whilst Chemist Extra makes every effort to ensure that all information is up to date, the information shown on this page should not replace the advice of a medical professional.

*Disclaimer for Day & Night Nurse 24 Hour Care for Colds & Flu 24 Capsules: Results and outcomes of this product may vary from individual to individual.

Not quite what you are looking for? Click here to view our range of other Cold and flue products, or here to return to our home page.

Reviews


There are no reviews yet.

Be the first to review “Day & Night Nurse 24 Hour Care for Colds & Flu 24 Capsules”


Twitter
chemistextra on Twitter
Latest Tweet: RT @SuperiorHCG: Couples living together in care homes share their love stories https://t.co/ieBkwSD4BY #caresector #carehome
55 people follow chemistextra
Twitter Pic icecoolc Twitter Pic iviewerl Twitter Pic ChemistD Twitter Pic Marina_P Twitter Pic ExeterPh Twitter Pic SimonAre Twitter Pic samjrlew Twitter Pic Meridian